# SDR CA051208012

- Difficulty date: December 5, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Robsin R44
- Aircraft time: 6,399 hours
- Engine: Lyc O540F1B5
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bolt
- Part number: A6502
- Condition: Cracked
- Location: Main Rotor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOLT WAS SENT FOR NDT AS PART OF THE 2200HR AIRCRAFT OVERHAUL.  THE CRACK WAS FOUND ON THE MOUNTING TANGS THAT ARE PART OF THE BOLT HEAD.  THIS CRACK COULD NOT BE SEEN BY A NORMAL VISUAL INSPECTION.  THIS IS NOT THE FIRST TIME THIS BOLT HAS BEEN FOUND CRACKED DURING THE 2200 HR OVERHAUL.
